A nonlinear fractional boundary value problem involving riemann-liouville fractional derivatives of two different orders

John R. Graef, Min Wang, Grant Yost

Research output: Contribution to journalArticlepeer-review

Abstract

The authors consider the nonlinear boundary value problem consisting of the fractional differential equation and the nonhomogeneous boundary conditionsUsing fixed point theory, two theorems on the existence and uniqueness of solutions of the problem are obtained. The splitting approach used here may be useful in proving existence results for other forms of boundary value problems.

Original languageEnglish (US)
Pages (from-to)93-102
Number of pages10
JournalCommunications on Applied Nonlinear Analysis
Volume23
Issue number4
StatePublished - Oct 1 2016

All Science Journal Classification (ASJC) codes

  • Analysis
  • Applied Mathematics

Fingerprint Dive into the research topics of 'A nonlinear fractional boundary value problem involving riemann-liouville fractional derivatives of two different orders'. Together they form a unique fingerprint.

Cite this